Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

New Graph Coloring Algorithms

Pages : 439-441

DOI : 10.3844/jmssp.2006.439.441

Published On : December 31, 2007

A Mean-Variance Portfolio Optimal Under Utility Pricing

Pages : 445-452

DOI : 10.3844/jmssp.2006.445.452

Published On : December 31, 2006

On Self-similar Solution of Non-linear Diffusion Equation with Convection Term

Pages : 453-456

DOI : 10.3844/jmssp.2006.453.456

Published On : December 31, 2006

Computational Discrete Time Markov Chain with Correlated Transition Probabilities

Pages : 457-459

DOI : 10.3844/jmssp.2006.457.459

Published On : December 31, 2007

The Existence and Unbounded Extension of the Solutions of the Systems with Stochastic Impulse Action

Pages : 460-463

DOI : 10.3844/jmssp.2006.460.463

Published On : December 31, 2007

Regionalization Method for Nonlinear Differential Equation Systems In a Cartesian Plan

Pages : 464-468

DOI : 10.3844/jmssp.2006.464.468

Published On : December 31, 2006